# SDR 99ZZZX794

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5038903412
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS RM FUEL LEAK, FUEL DRIPPING FROM GEAR DOOR.  FUEL CELL REMOVED AND TESTED.  REPLACED CELL.
